MathSciNet Relay Station
MathSciNet bibliographic data
MR1296733 11P32 (11L20 11N05)
Languasco, A.; Perelli, A. On Linnik's theorem on Goldbach numbers in short intervals and related problems. Ann. Inst. Fourier (Grenoble) 44 (1994), no. 2, 307–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement